# SDR UIEA2011091300508

- Difficulty date: September 13, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 104,519 hours, 21,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2231 S17L REVEAL PANEL CRACK APPRX 0.625" LONG.   REVEAL PANEL CRACK REPAIR CARRIED OUT IAW HX RSNO 53-60-37210, REV A.  WORK DETAILS REF TO NRC 51169.
